# SDR GTIA2025100639114

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,797 hours, 4,639 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS NOTIFIED US THAT THEY SMELLED A DIRTY SOCK SMELL AT 2000 FEET. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS/MUSTY DRY SMELL.  APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN AND AFT CABIN. NO VISIBLE HAZE/SMOKE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831 AND TSM71-00-00-810-847-A AFTER ENG IDLE RUN FOUND BOTH ENGINES OVER SERVICED. DRAINED 2.5 QTS FROM BOTH ENGINES IAW AMM 79-00-00 PERFORMED ECS LEVEL A DECONTAMINATION IAW AMM 21-00-00.  R&R RECIRC FILTERS IAW AMM 21-21-41 NO ODORS NOTED.
